# SDR DL72S981672

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT BALANCE BOARD CLOSE OUT PANEL HAS A 2 INCH CRACK AT O/B END.  REPAIRED PER SRM 55-20-3.
